Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On uniformly approximable Sidon sets


Author: R. W. Chaney
Journal: Proc. Amer. Math. Soc. 21 (1969), 245-249
MSC: Primary 42.52
DOI: https://doi.org/10.1090/S0002-9939-1969-0239358-8
MathSciNet review: 0239358
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. W. Chaney, Sets in discrete abelian groups which support Fourier-Stieltjes transforms only of absolutely continuous measures, unpublished.
  • [2] E. Hewitt and H. S. Zuckerman, Some theorems on lacunary Fourier series, with extensions to compact groups, Trans. Amer. Math. Soc. 93 (1959), 1-19. MR 0108685 (21:7400)
  • [3] D. E. Ramirez, Uniform approximation by Fourier-Stieltjes coefficients, Proc. Cambridge Philos. Soc. 64 (1968), 615-623. MR 0225101 (37:696)
  • [4] -, Uniform approximation by Fourier-Stieltjes transforms, Proc. Cambridge Philos. Soc. 64 (1968), 323-333. MR 0221221 (36:4273)
  • [5] D. Rider, Gap series on groups and spheres, Canad. J. Math. 18 (1966), 389-398. MR 0190635 (32:8047)
  • [6] W. Rudin, Fourier analysis on groups, Wiley, New York, 1962. MR 0152834 (27:2808)
  • [7] -, Trigonometric series with gaps, J. Math. Mech. 9 (1960), 203-228. MR 0116177 (22:6972)
  • [8] S. B. Stečkin, On absolute convergence of Fourier series, Izv. Akad. Nauk SSSR Ser. Mat. 20 (1956), 385-412. MR 0079678 (18:126f)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.52

Retrieve articles in all journals with MSC: 42.52


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0239358-8
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society